# SDR FDEA202208171990

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 32,921 hours, 18,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD321430
- Part serial: 59192
- Condition: Failed
- Location: Emergency Lights
- Part time: 11,926 hours, 6,672 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  676     33-50  1687     17AUG22  BUR  FACT  U  COURIER AREA EMERGERNCY LIGHTING WILL NOT TEST OR  TURN ON  R/I  17AUG22 19:12   BUR U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: AD-3214-30                          POS: 3  SRL: 59192  ON  MPN: AD-3214-31           CPN: 3310373  SRL: 279535                    TAG NBR: 35H905   FACT 17AUG22 19:12   BUR U  REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY  29WL1 REF AMM 33-51-14-04. OPS CHECKS GOOD.
